MathSciNet Relay Station
MathSciNet bibliographic data
MR171181 (30 #1412) 47.10 (34.95)
Friedman, Avner Uniqueness of solutions of ordinary differential inequalities in Hilbert space. Arch. Rational Mech. anal. 17 1964 353–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement